MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE INTEGRA 3ML LL W/NDL 25X5/8 RB; SYRINGE, ANTISTICK

BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE INTEGRA 3ML LL W/NDL 25X5/8 RB; SYRINGE, ANTISTICK
Catalog Number 305269
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The date received by manufacturer has been used for this field.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd syringe integra 3ml ll w/ndl 25x5/8 rb needle pulled out of the hub.The following information was provided by the initial reporter: verbatim: rcc received a complaint via email.Email(s) attached date of events approximate.Reported by 3 different nurses in 3 different events that instead of the needle retracting following injection as intended, the needles detached from the syringe and remained in the patient's skin and required the rn to manually remove the needle.Reference report: mw5158656, mw5158657.Additional information provided: please see responses below.1.Any adverse event or serious injury reported to patient or healthcare professional? if yes, please provide the details.No injury or adverse event.Needles were able to be removed from skin.2.Can you please provide an exact date of event in format dd-mmm-yyyy? we do not have exact dates.3.Can you please provide the material and lot number associated with reported issue? lot 3314055, see picture below.
 
Additional Manufacturer Narrative
(b)(4).Follow up mdr for device evaluation one photo was provided to our quality team for investigation.The photo shows a packaging blister top web and on the side a syringe with a needle assembly assembled to it.The needle assembly has plastic shield.No other information could be obtained from the photo.A physical sample is required for further investigation and potential root cause determination.Furthermore, a device history record review was completed for provided lot number 3314055.A review showed no rejected inspections or quality issues during the production that could have contributed to the reported defect.
 
Event or Problem Description
No additional information was provided.

Brand Name
BD SYRINGE INTEGRA 3ML LL W/NDL 25X5/8 RB
Common Device Name
SYRINGE, ANTISTICK
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20348723
Report Number1213809-2024-00685
Device Sequence Number20848579
Product Code MEG
UDI-Device Identifier30382903052692
UDI-Public(01)30382903052692(11)231110(17)281031(10)3314055
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K011103
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305269
Device Lot Number3314055
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2024
Supplement Date Received by Manufacturer12/09/2024
Initial Report FDA Received Date10/01/2024
Supplement Report FDA Received Date12/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown